# SDR CA960527005

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Bloc
- Part number: 10391586
- Condition: Worn Bushing
- Location: Eng Mag
- Part time: 13 hours
- Component: Bendix, 103492901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DISTRIBUTOR BUSHING WORN AT A VERY RAPID RATE UNTIL DISTRIBUTOR GEAR ARM BEGAN INTERFERING AGAINST DISTRIBUTOR BLOCK CONTACTS.
